# SDR FDEA202306091179

- Difficulty date: June 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5361167320193
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T BILGE STRUCTURE OF SPLICE GOT CORRODED AT FR19,STGR-52L POSITION REPLACED THE CORRODED SPLICE WITH NEW PART I.A.W A300-600 SRM 51-72-10-001, PAGE.2 &   51-40-21-001, PARA.6~7, PAGE.7B~23
